# SDR AALA201803229019

- Difficulty date: March 21, 2018
- Submitted: March 26, 2018
- Operation: Air carrier
- Aircraft: N315RJ
- Make and model: Boeing 737-8
- Aircraft serial: 44449
- Aircraft time: 412 hours, 168 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AT 4:35 INTO FLT FORWARD LAVATORY SMOKE DETECTOR ACTIVATED FOR APPROXIMATELY 5 SECONDS. CONFIRMED WITH FLIGHT ATTENDANTS THAT THEY HEARD IT. CONFIRMED NO SMOKE. LAVATORY WAS UNOCCUPIED. PERFORMED LAVATORY SMOKE DETECTOR SELF TEST IAW AMM 26-14-00-710,  OPERATES AS DESCRIBED. OK FOR SERVICE.
